# SDR CALA2025032803294

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 62,955 hours, 26,232 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER C- SCAN INSPECTION FOUND CRACK INDICATION AT RIB #7 STA 138.70. APPROXIMATELY 10 INCHES FROM TRAILING EDGE, REF NDT PART 6-55-10-01, NEED TO REMOVE PAINT TO VERIFY THE EXACT SIZE OF CRACK AND LOCATION, PAINT TO IS TO THINK. CRACK IS IN THE SKIN. REF BAM N/R 2530965. ELB 8742377 REPAIR DOUBLER WILL BE INCROPERATED INTO THIS ELB.COMPLETED SDR AND SFR BLOCKS ON THIS ELB. INSTALLED REPAIR DOUBLER ON R/H HORIZONTAL STAB LOWER SKIN AT STAB STA 152 TO 112 6" FWD OF AFT SPAR. EXISTING REPAIR FROM ELB 8742377 AND EXISTING REPAIR DOUBLER AT STAB STA 120.3  WERE INCROPERATED INTO THIS REPAIR DOUBLER. ISSUED DIP TO READ "INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES PERFORM DETAIL VISUAL INSPECTION ON THE EXTERNAL DOUBLER AND A LFEC INSPECTION ON SKIN AND SPAR CORD UNDER THE EXTERNAL PART OF DOUBLER. REPEAT INSPECTIONS EVERY 9000 FLIGHT CYCLES THEREAFTER." REF SRM 55-10-01-2R-11 REPAIR 11.  REF BAM NR FOR WORK ACCOMPLISHED WAS INCORRECT. CORRECT BAM NR IS 002530965. VERIFIED.  COMPLETED ESFR FORM. OK TO CARRY FORWARD WITH PERMANENT REPAIR OF R/H HORIZONTAL STAB LOWER SKIN, INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES PERFORM DETAIL VISUAL INSPECTION ON THE EXTERNAL DOUBLER AND A LFEC INSPECTION
